MathSciNet Relay Station
MathSciNet bibliographic data
MR2353008 46G25 (46A22 47B10 47H60)
Jarchow, H.; Palazuelos, C.; Pérez-García, D.; Villanueva, I. Hahn-Banach extension of multilinear forms and summability. J. Math. Anal. Appl. 336 (2007), no. 2, 1161–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement